| Catalog Number |
R2007 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Abdominal Pain (1685)
| Date of Event |
05/06/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A merit employee conducted a cer literature search for the esophyx device product family.The study by keihanian et al.(2026) retrospectively procedures performed using the esophyx-z device.One patient developed persistent abdominal pain and was found to have pneumoperitoneum on computed tomography without evidence of an apparent leak.The patient was managed conservatively.
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.